About 11 days ago I took a Zyrtec 10 mg pill and ever since I have been experiencing this intense burning pain over my upper back and neck and shoulders and it goes down into my arms. My calves are also hurting very bad.
I did some research and I am interested if Zyrtec caused my body to expel vital elements needed to keep my cells healthy through the urine.
I have not been tested for magnesium, potassium, calcium deficiency or for any deficiency in the essential vitamins. My understanding is that magnesium and potassium play very crucial roles in healthy nerve functions.
A vitamin B deficiency can also mess with the nerves. Just google research it.
For example, Restless Leg Syndrome is cause by a Magnesium deficiency and Vitamin B deficiency.
Estrogen Dominance causes the Magnesium deficiency and Vitamin B deficiency.... and it is very possible Zyrtec somehow has influenced an estrogen dominance. For all of you experiencing burning skin sensations, have all of your magnesium, potassium, calcium and all of your vitamin levels checked to make sure nothing is out of proportions and also check your estrogen levels.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.